# SDR DALA2023051603916

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 IN REFERENCE TO NRC 614: CORROSION ON BOX BEAM ( 1 EAS) FROM STA . 1640 TO 1660 AND LBL 51 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00732 : BOX BEAM (FROM STA. 1640-STA 1660 ,LBL 51 WAS REPLACED PER B-757-200 SRM. (2764687)
